
Zyrtec Rapid Acting Allergy & Hayfever Tablets 60 Pack
Zyrtec / Reactine
General Product Description
Zyrtec Cetirizine Kids Fast Acting Relief Sugar Free Banana flavour is an oral liquid that relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash.
Key Features
Directions For Use
If you know your child's weight, choose the dose for that weight rather than according to the child's age.
Age: 2-3 Yrs Weight: 8-14kg
How much: 2 mL Twice a day as necessary. Maximum of 2 doses in 24 hours.
Age: 3-5 Yrs Weight:14-18kg
How much: 2.5mL Twice a day as necessary. Maximum of 2 doses in 24 hours.
Age: 5-6 Yrs Weight: 18-22kg
How much: 3mL Twice a day as necessary. Maximum of 2 doses in 24 hours.
Age: 5-6 Yrs Weight: 22-26kg
How much: 3.5mL Twice a day as necessary. Maximum of 2 doses in 24 hours.
Age: 5-6 Yrs Weight: 26-30kg
How much: 4mL Twice a day as necessary. Maximum of 2 doses in 24 hours.
Age: Over 6Yrs Weight: Over 30kg
How much: 5mL Twice a day as necessary. Maximum of 2 doses in 24 hours.
STORAGE INSTRUCTIONS Store below 30°C. Storage
Warnings
Do not use in children under 2 years of age. If hypersensitive to any of the ingredients. If ring is separated from the cap.
Ask your doctor before use in children with liver or kidney disease.
If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.
This medication may cause drowsiness. In the event of overdose, seek medical attention immediately.
Tighten cap after use to engage child resistant closure.
Contains Hydroxybenzoates, saccharin and sorbitol (1.6g/5mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.
Ingredients
Cetirizine hydrochloride 5mg (per 5mL). Hydroxybenzoates, saccharin and sorbitol (1.6g/5mL).
Allergen Free From: Gluten, Lactose and Sugar.
Zyrtec Rapid Acting Allergy & Hayfever Tablets 60 Pack
Zyrtec / Reactine
Zyrtec
BioCeuticals Ubiquinol BioActive 150mg 30 Capsules
BioCeuticals
Rescue
Zyrtec Rapid Acting Allergy & Hayfever Tablets 60 Pack
Zyrtec / Reactine
BioCeuticals Multigest Enzymes 90 Capsules
BioCeuticals
Allevyn Life Adhesive Dressing 10.3x10.3cm 2 pack
Smith & Nephew
Gold Cross Ichthammol Ointment 25% 25 g
Gold Cross